Approximate Estimators for Linear Systems with Additive Cauchy Noises. Fonod, R., Idan, M., & Speyer, J. L. Journal of Guidance, Control, and Dynamics, 40(11):2820--2827, 2017.
doi  bibtex   
@Article{Fon17c,
  author   = {Fonod, Robert and Idan, Moshe and Speyer, Jason L.},
  title    = {Approximate Estimators for Linear Systems with Additive Cauchy Noises},
  journal  = {Journal of Guidance, Control, and Dynamics},
  year     = {2017},
  volume   = {40},
  number   = {11},
  pages    = {2820--2827},
  doi      = {10.2514/1.G002775},
  keywords = {Nonlinear Estimation},
}

Downloads: 0